# SDR FDEA201106262429

- Difficulty date: June 26, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 55,117 hours, 18,824 cycles
- System (JASC): 2565 · Escape Slide
- Part: Ring
- Condition: Dislodged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS STRAP AND D-RING HANGING DOWN OUT OF DOOR PACKAGE.  RELEASED FOR SERVICE IAW MEL: 52-11-01-A  CATEGORY: B EXPIRATION: 29JUN11 "MEL 52-11-01-A: L1 DOOR SLIDE- INOP (IDENTIFY INOP OR MISSING)." FOUND D-RING TO INTERFEAR WITH ARMING GIRT BAR, REPOSTION D-RING.  ACFT OK FOR SERVICE.
